Mathematical Research Letters
Volume 29 (2022)
The multilinear restriction estimate: almost optimality and localization
Pages: 599 – 630
The first result in this paper provides a very general $\epsilon$-removal argument for the multilinear restriction estimate. The second result provides a refinement of the multilinear restriction estimate in the case when some terms have appropriate localization properties; this generalizes a prior result of the author in .
Part of this work was supported by NSF grant DMS-1900603.
Received 2 January 2020
Accepted 23 June 2020
Published 30 November 2022